Title: Minimal Lagrangian submanifolds of Lorentzian complex space forms with constant sectional curvature
Authors: Kriele, M ×
Vrancken, Luc #
Issue Date: 1999
Publisher: Birkhäuser Verlag
Series Title: Archiv der Mathematik vol:72 issue:3 pages:223-232
ISSN: 0003-889X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science